MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HELICAL BLADE INSERTER; MISC ORTHO SURGICAL INSTR
Catalog Number 357.372
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The customer reported the inner sleeve of a helical blade inserter was deformed and would not collect properly.The repair technician reported that the pin on replacement alignment is broken off and missing.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: replacement alignment and helical blade inserter.The evaluation was confirmed.The device was deemed serviceable and returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot part # 357.372, synthes lot # 7921670, supplier lot # na, release to warehouse date: 24 feb 2015, manufactured by synthes (b)(4), no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, the inner sleeve of a helical blade inserter was deformed and would not collect properly.There was no patient involvement.This report is for one (1) helical blade inserter.This is report 1 of 1 for (b)(4).

Brand Name
HELICAL BLADE INSERTER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8361699
Report Number2939274-2019-56597
Device Sequence Number19337301
Product Code LXH
UDI-Device Identifier10886982196064
UDI-Public(01)10886982196064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.372
Device Lot Number7921670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1